# SDR DALA2025070104882

- Difficulty date: June 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1050329) CORROSION ON WEB FLOOR SUPPORT STA 986 TO 992 AND 34 TO 35 LBL, AT W2. WEB FLOOR SUPPORT STA 986 TO 992 AND 34 TO 35 LBL, AT W2 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
